# SDR DL76S070773

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100682
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 434 RBL 41 TO RBL 45 FLOOR SUPPORT TOP SURFACE CORRODED.  REPAIRED PER 53-00-07 FIGURE 201. REPAIR 4 ON AJN 52963.
